Q. My semen volume has reduced during masturbation. What medication to take?

Answered by
Dr. Ashaq Hussain Parrey
and medically reviewed by iCliniq medical review team.
This is a premium question & answer published on May 16, 2018

Hello doctor,

I am a 48 year old male. Past one year, I noticed that my semen volume has reduced during masturbation to nearly 1.5 ml. Though I feel erection is good but not so strong as in the age of 40. I usually masturbate on alternate days. But to heal, I stopped masturbation nearly seven days at a time. But observed no changes. Also, the force of ejaculation is extremely low just dripping out. What medication do you suggest?

#

Hello,

Welcome to icliniq.com.

I went through your post. It is expected that the volume of ejaculate will decrease after the age of 40 years progressively and ideally should be measured after three days of abstinence. A volume of more than 2.5 ml is normal and your volume of about 2 ml at this age is normal.

I suggest taking vitamin E supplements for healthy ejaculation (capsule Evion 400).

For more information consult an internal medicine physician online --> https://www.icliniq.com/ask-a-doctor-online/internal-medicine-physician

Thank you doctor,

My local doctor suggested taking Nano-Leo capsule one tablet a day for 10 days to enhance libido. Is it fine to go for it without any side effect?

#

Hello,

Welcome back to icliniq.com.

Nano-Leo is given for erectile dysfunction whereas you mentioned in your post that erection is good.

For more information consult an internal medicine physician online --> https://www.icliniq.com/ask-a-doctor-online/internal-medicine-physician


Was this answer helpful?

 | 


Related Questions:
During masturbation, the penis goes flaccid just before ejaculation. Kindly help.

While masturbating, roughly 10 seconds before the expected ejaculation, the penis goes flaccid which is very frustrating ...   Read full

Can inguinal hernias lower testosterone levels and decrease ejaculate volume?

.. be epididymo-orchitis or simply orchitis. I suggest getting an ultrasound of the abdomen and scrotum. Follow-up with the reports. Revert with more information to a general surgeon online --> .. ...   Read full

Semen volume has drastically reduced after Consistam D. Please suggest a remedy.

.. 23 g prostate is not very enlarged. These sexual symptoms are due to Dutasteride which is one of the contents of Consistam D. I think you should stop Consistam D and take only Tamsulosin 0.4 mg. (you do not require Dutasteride). Semen volume is l...   Read full

Also Read Answers From:

Comprehensive Medical Second Opinion.Submit your Case

Also Read


COVID-19 Vaccines
A COVID-19 vaccine provides acquired immunity against the new Coronavirus. Read the article to know everything about the...  Read more»
The Perils of Social Media Addiction
Social media addiction affects both physical and mental health. Read this article to know more.  Read more»
COVID-19 - Second Wave
The second wave of COVID-19 is a red flag. Read more to know about the precautionary measures.  Read more»

Ask your health query to a doctor online?

Ask an Internal Medicine Physician Now

* guaranteed answer within 4 hours.

Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.